MathSciNet Relay Station
MathSciNet bibliographic data
MR1688433 (2000i:13014) 13D02 (13C10 14M05)
Eisenbud, David; Popescu, Sorin Gale duality and free resolutions of ideals of points. Invent. Math. 136 (1999), no. 2, 419–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement